# SDR YENA2024091101254

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 73,322 hours, 26,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#40, MDE-FLL. 'REF TASK CARD # A320-33-51-00-710-003 EMERGENCY BATTERY TEST FIN 12WL NEEDS REPLACED; REPLACED EMERGENCY BATTERY ON FIN 12WL IN REF TO AMM 33-51-38 TEST OK P/N TRANS C/W UNDER WO # 1358429.'
